American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B39) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Sam Northshield. On iterates of Möbius transformations on fields. Math. Comp. 70 (2001) 1305-1310. MR 1710202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Harvey Dubner and Wilfrid Keller. New Fibonacci and Lucas primes . Math. Comp. 68 (1999) 417-427. MR 1484896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Paul M. Voutier. Primitive divisors of Lucas and Lehmer sequences . Math. Comp. 64 (1995) 869-888. MR 1284673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard P. Brent. On the periods of generalized Fibonacci recurrences . Math. Comp. 63 (1994) 389-401. MR 1216256.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Joseph B. Muskat. Generalized Fibonacci and Lucas sequences and rootfinding methods . Math. Comp. 61 (1993) 365-372. MR 1192974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Shu Tezuka and Masanori Fushimi. Calculation of Fibonacci polynomials for GFSR sequences with low discrepancies . Math. Comp. 60 (1993) 763-770. MR 1160278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. M. Gordon and C. Pomerance. Corrigendum: ``The distribution of Lucas and elliptic pseudoprimes'' [Math.\ Comp.\ {\bf 57} (1991), no.\ 196, 825--838; MR1094951 (92h:11081)] . Math. Comp. 60 (1993) 877. MR 1181329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Daniel M. Gordon and Carl Pomerance. The distribution of Lucas and elliptic pseudoprimes . Math. Comp. 57 (1991) 825-838. MR 1094951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] P. Erdős, P. Kiss and A. Sárközy. A lower bound for the counting function of Lucas pseudoprimes . Math. Comp. 51 (1988) 315-323. MR 942158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John Brillhart, Peter L. Montgomery and Robert D. Silverman. Tables of Fibonacci and Lucas factorizations . Math. Comp. 50 (1988) 251--260, S1--S15. MR 917832.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. H. McCabe and G. M. Phillips. Aitken sequences and generalized Fibonacci numbers . Math. Comp. 45 (1985) 553-558. MR 804944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1